# SDR 08FDEA01852

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ADJ70031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER CARGO COMPARTMENT, LEFT TRANSITION PANEL SUPPORT HAS CORROSION AT STATION 1601, STRINGER 43L. REMOVED CORROSION IAW SRM 51-21-01;  VOL II.   FOUND TO TO BE   EXFOILEATED.  REMOVED AND REPLACED ADJ 7003-1 FITTING,  IAW SRM 51-33-01;  VOL II.
